# SDR USAA2009071391804

- Difficulty date: June 14, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 69,906 hours, 43,531 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654577683
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON SKIN PANEL BETWEEN BS 947 TO BS 960 AND BETWEEN 26L TO S27R.  REPAIRED SKIN PANEL BETWEEN BS 947 TO BS 960 AND BETWEEN 26L TO S27R IAW US AIRWAYS EA 132506.
